# SDR GLBA96005

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60UE
- Make and model: Beech 1900C
- Aircraft serial: UC60
- Engine: Pwa PT6A65B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061328
- Condition: Failed
- Location: Rt Engine
- Part time: 10,133 hours
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: C, E, A

## Discrepancy

RIGHT ENGINE TORQUE FLUCTUATES ON TAKEOFF.  PRECAUTIONARY SHUT DOWN OF RIGHT ENGINE WAS ACCOMPLISHED.  MAINTENANCE REPLACED THE PROPELLER GOVERNOR, FUEL CONTROL UNIT, AND HIGH PRESSURE PUMP (FUEL).  PROPELLER GOVERNOR DID NOT FIX PROBLEM, BUT REMAINS INSTALLED ON AIRCRAFT.  RII ITEMS C/W.  AIRCRAFT RETURNED TO SERVICE.  REFERENCE OPERATOR CONTROL NR 96ZZZX1458.  (X)
